Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 578541, 8 pages
http://dx.doi.org/10.1155/2015/578541
Research Article

A Binary Cat Swarm Optimization Algorithm for the Non-Unicost Set Covering Problem

1Pontificia Universidad Católica de Valparaíso, 2362807 Valparaíso, Chile
2Universidad San Sebastián, 8420524 Santiago, Chile
3Universidad Central de Chile, 8370178 Santiago, Chile
4Universidad Autónoma de Chile, 7500138 Santiago, Chile
5Universidad Cientifica del Sur, Lima 18 Lima, Peru
6Universidad de Playa Ancha, 2360003 Valparaíso, Chile
7Escuela de Ingeniería Industrial, Universidad Diego Portales, 8370109 Santiago, Chile
8Universidad Técnica Federico Santa María, 2390123 Valparaíso, Chile
9Facultad de Ingeniería, Universidad Santo Tomás, 2561694 Viña del Mar, Chile

Received 27 February 2015; Revised 27 May 2015; Accepted 22 June 2015

Academic Editor: Filippo Ubertini

Copyright © 2015 Broderick Crawford et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Broderick Crawford, Ricardo Soto, Natalia Berríos, et al., “A Binary Cat Swarm Optimization Algorithm for the Non-Unicost Set Covering Problem,” Mathematical Problems in Engineering, vol. 2015, Article ID 578541, 8 pages, 2015. https://doi.org/10.1155/2015/578541.